# SDR AALA202309296625

- Difficulty date: September 21, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 34,015 hours, 6,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 22ABC EMERGENCY ISLE LIGHT INOPERATIVE. MAINTENANCE FOUND CONNECTOR NOT SECURED AND SECURED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
